RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2014, Volume 6, Issue 3, Pages 98–111 (Mi ufa255)  

This article is cited in 1 scientific paper (total in 1 paper)

Helly's theorem and shifts of sets. I

B. N. Khabibullin

Bashkir State University, Z. Validi str., 32, 450074, Ufa, Russia

Abstract: The motivation for the considered geometric problems is the study of conditions under which an exponential system is incomplete in spaces of the functions holomorphic in a compact set $C $ and continuous on this compact set. The exponents of this exponential system are zeroes for a sum (finite or infinite) of families of entire functions of exponential type. As $C$ is a convex compact set, this problem happens to be closely connected to Helly's theorem on the intersection of convex sets in the following treatment. Let $C$ and $S $ be two sets in a finite-dimensional Euclidean space being respectively intersections and unions of some subsets. We give criteria for some parallel translation (shift) of set $C$ to cover (respectively, to contain or to intersect) set $S$. These and similar criteria are formulated in terms of geometric, algebraic, and set-theoretic differences of subsets generating $C $ and $S$.

Keywords: Helly's theorem, incompleteness of exponential systems, convexity, shift, geometric, algebraic, and set-theoretic differences.

Full text: PDF file (624 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2014, 6:3, 95–107 (PDF, 432 kB); https://doi.org/10.13108/2014-6-3-95

UDC: 514.17+517.547.2
MSC: 52A35, 52A20
Received: 25.02.2014

Citation: B. N. Khabibullin, “Helly's theorem and shifts of sets. I”, Ufimsk. Mat. Zh., 6:3 (2014), 98–111; Ufa Math. J., 6:3 (2014), 95–107

Citation in format AMSBIB
\Bibitem{Kha14}
\by B.~N.~Khabibullin
\paper Helly's theorem and shifts of sets.~I
\jour Ufimsk. Mat. Zh.
\yr 2014
\vol 6
\issue 3
\pages 98--111
\mathnet{http://mi.mathnet.ru/ufa255}
\elib{http://elibrary.ru/item.asp?id=22370786}
\transl
\jour Ufa Math. J.
\yr 2014
\vol 6
\issue 3
\pages 95--107
\crossref{https://doi.org/10.13108/2014-6-3-95}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84928181776}


Linking options:
  • http://mi.mathnet.ru/eng/ufa255
  • http://mi.mathnet.ru/eng/ufa/v6/i3/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “Helly's Theorem and shifts of sets. II. Support function, exponential systems, entire functions”, Ufa Math. J., 6:4 (2014), 122–134  mathnet  crossref
  • Уфимский математический журнал
    Number of views:
    This page:414
    Full text:96
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019